# SDR HNAA2012101901017

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 50,307 hours, 55,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD IAW WC 33-50-03Q.
